# SDR SWAA2022022828699

- Difficulty date: November 14, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 38,907 hours, 18,871 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD STRUT FAIRING ACCESS PANEL 441AR IS DELAMINATED AT RADIUS / REMOVED AND REPLACED RIGHT ENGINE FORWARD STRUT FAIRING ACCESS PANEL 441AR. REF:AMM 20-50-11
